# SDR UPS204528

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Load Beam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON SIDE LOAD BEAM STA 740, RBL 40 TO LBL 40, WL 170.  REMOVED BEAM CHORD AND REPLACED WITH NEW CHORD IAW 727 SRM 51-10-2, 51-10-6, 51-30-2.
